Alert archive / Idaho / Red Flag Warnings in 2012
Red Flag Warning 14, NWS Pocatello, ID
NWS Pocatello, ID issued this red flag warning at Jul 12, 2012, 3:26 AM MDT for 7 counties in Idaho. It took effect at Jul 12, 2012, 12:00 PM MDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 12, 2012, 3:26 AM MDT (09:26 UTC)
- In effect from
- Jul 12, 2012, 12:00 PM MDT
- Expired
- Jul 12, 2012, 9:00 PM MDT
- In force
- 9 hr
- Issued by
- NWS Pocatello, ID
Counties Bannock County, ID, Bear Lake County, ID, Bonneville County, ID, Caribou County, ID, Franklin County, ID, Oneida County, ID, Power County, ID
The radar
The Pocatello radar (KSFX), 80 km from the middle of the area, began a volume at 09:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Salt Lake City I, UT (KSLC), launched 00:00Z, 9.4 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 22 J/kg
- Mixed-layer CIN
- -134 J/kg
- Mixed-layer LCL
- 4546 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 37 m²/s²
- 0-3 km storm-relative helicity
- 67 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
353 WWUS85 KPIH 120926 RFWPIH URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 326 AM MDT THU JUL 12 2012 ...RED FLAG WARNING FOR THUNDERSTORMS AND GUSTY OUTFLOW WINDS FROM NOON TODAY TO 9 PM MDT THIS EVENING FOR IDAHO FIRE ZONES 412 AND 413 BELOW 6000 FEET... IDZ412-413-122130- /O.NEW.KPIH.FW.W.0014.120712T1800Z-120713T0300Z/ GOOSE CREEK AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF- CARIBOU RANGE/CARIBOU NF- 326 AM MDT THU JUL 12 2012 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING FOR THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR FIRE ZONES 412 AND 413 BELOW 6000 FEET... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A RED FLAG WARNING BELOW 6000 FEET...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING. * AFFECTED AREA: IN IDAHO...FIRE ZONE 412 GOOSE CREEK AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF BELOW 6000 FEET...FIRE ZONE 413 CARIBOU RANGE/CARIBOU NF BELOW 6000 FEET. * TIMING: WIDELY SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON AND CONTINUE THROUGH 9 PM MDT THIS EVENING. * OUTFLOW WINDS: GUSTY OUTFLOW WINDS OF 45 MPH ARE POSSIBLE WITH SOME THUNDERSTORMS. * PRECIPITATION: LESS THAN 0.10 OF AN INCH OF MOISTURE CAN BE EXPECTED FROM MOST STORMS. * IMPACTS: NEW FIRE STARTS WILL BE POSSIBLE. GUSTY AND ERRATIC OUTFLOW WINDS WILL CREATE HAZARDOUS CONDITIONS ON ESTABLISHED FIRES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ HTTP://WEATHER.GOV/POCATELLO
2 follow-up statements
177 WWUS85 KPIH 122020 RFWPIH URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 220 PM MDT THU JUL 12 2012 ...RED FLAG WARNING FOR THUNDERSTORMS AND GUSTY OUTFLOW WINDS UNTIL 9 PM MDT THIS EVENING FOR IDAHO FIRE ZONES 412 AND 413 BELOW 6000 FEET... IDZ412-413-130830- /O.NEW.KPIH.FW.A.0006.120713T1800Z-120714T0600Z/ /O.CON.KPIH.FW.W.0014.000000T0000Z-120713T0300Z/ GOOSE CREEK AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF- CARIBOU RANGE/CARIBOU NF- 220 PM MDT THU JUL 12 2012 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR FIRE ZONES 412 AND 413 BELOW 6000 FEET... ...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING FOR THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR FIRE ZONES 412 AND 413 BELOW 6000 FEET... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A FIRE WEATHER WATCH BELOW 6000 FEET...WHICH IS IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING. * AFFECTED AREA: IN IDAHO...FIRE ZONE 412 GOOSE CREEK AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF BELOW 6000 FEET...FIRE ZONE 413 CARIBOU RANGE/CARIBOU NF BELOW 6000 FEET. * TIMING: WIDELY SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON AND CONTINUE THROUGH 9 PM MDT THIS EVENING. FOR THE FIRE WEATHER WATCH...WIDELY SCATTERED THUNDERSTORMS WILL DEVELOP TOMORROW AFTERNOON AND EVENING. * OUTFLOW WINDS: GUSTY OUTFLOW WINDS OF 45 MPH ARE POSSIBLE WITH SOME THUNDERSTORMS. * PRECIPITATION: LESS THAN 0.10 OF AN INCH OF MOISTURE CAN BE EXPECTED FROM MOST STORMS. * IMPACTS: NEW FIRE STARTS WILL BE POSSIBLE. GUSTY AND ERRATIC OUTFLOW WINDS WILL CREATE HAZARDOUS CONDITIONS ON ESTABLISHED FIRES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ IDZ411-476-477-130830- /O.NEW.KPIH.FW.A.0006.120713T1800Z-120714T0600Z/ CENTENNIAL MOUNTAINS AND SNAKE RIVER RANGE/TARGHEE NF- LEMHI AND LOST RIVER RANGE/CHALLIS NF- SAWTOOTH RANGE/NORTHERN SAWTOOTH NF- 220 PM MDT THU JUL 12 2012 ...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING FOR THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR FIRE ZONES 411...476 AND 477 BELOW 6000 FEET... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A FIRE WEATHER WATCH BELOW 6000 FEET...WHICH IS IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING. * AFFECTED AREA: IN IDAHO...FIRE ZONE 411 CENTENNIAL MOUNTAINS AND SNAKE RIVER RANGE/TARGHEE NF BELOW 6000 FEET...FIRE ZONE 476 LEMHI AND LOST RIVER RANGE/CHALLIS NF BELOW 6000 FEET... FIRE ZONE 477 SAWTOOTH RANGE/NORTHERN SAWTOOTH NF BELOW 6000 FEET. * TIMING: WIDELY SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP TOMORROW AFTERNOON AND EVENING * OUTFLOW WINDS: GUSTY OUTFLOW WINDS OF 40 MPH WILL BE POSSIBLE WITH SOME STORMS. * PRECIPITATION: NEAR 0.10 INCHES OF MOISTURE CAN BE EXPECTED. * IMPACTS: NEW FIRE STARTS WILL BE POSSIBLE. GUSTY AND ERRATIC OUTFLOW WINDS WILL CREATE HAZARDOUS CONDITIONS ON ESTABLISHED FIRES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ HTTP://WEATHER.GOV/POCATELLO
768 WWUS85 KPIH 130257 RFWPIH URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 857 PM MDT THU JUL 12 2012 ...RED FLAG WARNING FOR IDAHO FIRE ZONES 412 AND 413 BELOW 6000 FEET ALLOWED TO EXPIRE... IDZ412-413-131200- /O.EXP.KPIH.FW.W.0014.000000T0000Z-120713T0300Z/ /O.CON.KPIH.FW.A.0006.120713T1800Z-120714T0600Z/ GOOSE CREEK AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF- CARIBOU RANGE/CARIBOU NF- 857 PM MDT THU JUL 12 2012 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING FOR THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR FIRE ZONES 412 AND 413 BELOW 6000 FEET......FIRE WEATHER WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING FOR LIGHTNING AND GUSTY OUTFLOW WINDS FOR FIRE ZONES 412 AND 413 BELOW 6000 FEET... ...RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING FOR THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR FIRE ZONES 412 AND 413 BELOW 6000 FEET... ...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING FOR THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR FIRE ZONES 412 AND 413 BELOW 6000 FEET... THE RED FLAG WARNING FOR THURSDAY AFTERNOON AND EVENING HAS BEEN ALLOWED TO EXPIRE. THUNDERSTORMS HAVE FINALLY CEASED IN SOUTHERN IDAHO THIS THURSDAY EVENING...WITH NO MORE EXPECTED TONIGHT. THE FIRE WEATHER WATCH FOR FRIDAY AFTERNOON THROUGH MIDNIGHT FRIDAY NIGHT CONTINUES. * AFFECTED AREA...IN IDAHO...FIRE ZONE 412 GOOSE CREEK AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF BELOW 6000 FEET...FIRE ZONE 413 CARIBOU RANGE/CARIBOU NF BELOW 6000 FEET. * TIMING...WIDELY SCATTERED THUNDERSTORMS WILL DEVELOP FRIDAY AFTERNOON AND CONTINUE THROUGH FRIDAY EVENING. * OUTFLOW WINDS...GUSTY OUTFLOW WINDS OF 40 MPH ARE POSSIBLE WITH SOME THUNDERSTORMS. * PRECIPITATION...LESS THAN 0.10 OF AN INCH OF MOISTURE CAN BE EXPECTED FROM MOST STORMS. * IMPACTS: NEW FIRE STARTS WILL BE POSSIBLE. GUSTY AND ERRATIC OUTFLOW WINDS WILL CREATE HAZARDOUS CONDITIONS ON ESTABLISHED FIRES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ IDZ411-476-477-131200- /O.CON.KPIH.FW.A.0006.120713T1800Z-120714T0600Z/ CENTENNIAL MOUNTAINS AND SNAKE RIVER RANGE/TARGHEE NF- LEMHI AND LOST RIVER RANGE/CHALLIS NF- SAWTOOTH RANGE/NORTHERN SAWTOOTH NF- 857 PM MDT THU JUL 12 2012 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING FOR LIGHTNING AND GUSTY OUTFLOW WINDS FOR FIRE ZONES 411...476 AND 477 BELOW 6000 FEET... * AFFECTED AREA...IN IDAHO...FIRE ZONE 411 CENTENNIAL MOUNTAINS AND SNAKE RIVER RANGE/TARGHEE NF BELOW 6000 FEET...FIRE ZONE 476 LEMHI AND LOST RIVER RANGE/CHALLIS NF BELOW 6000 FEET... FIRE ZONE 477 SAWTOOTH RANGE/NORTHERN SAWTOOTH NF BELOW 6000 FEET. * TIMING...WIDELY SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP TOMORROW AFTERNOON AND EVENING * OUTFLOW WINDS...GUSTY OUTFLOW WINDS OF 40 MPH WILL BE POSSIBLE WITH SOME STORMS. * PRECIPITATION...NEAR 0.10 INCHES OF MOISTURE CAN BE EXPECTED. * IMPACTS...NEW FIRE STARTS WILL BE POSSIBLE. GUSTY AND ERRATIC OUTFLOW WINDS WILL CREATE HAZARDOUS CONDITIONS ON ESTABLISHED FIRES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ HTTP://WEATHER.GOV/POCATELLO
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pocatello, ID wrote its last area forecast discussion before this red flag warning went out at Jul 11, 9:03 PM MDT, 6 hours 23 minutes earlier.
Area forecast discussion, Jul 11, 9:03 PM MDT, 6 hours 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE POCATELLO ID 903 PM MDT WED JUL 11 2012 .UPDATE...THUNDERSTORM ACTIVITY THIS EVENING IS ENDING FROM WEST TO EAST RATHER RAPIDLY THIS EVENING. COUPLE OF OUT FLOW BOUNDARIES STILL SHOW ON RADAR IN THE SNAKE PLAIN. RED FLAG WARNINGS WERE ALLOWED TO EXPIRE AT 9 PM. RS && .PREV DISCUSSION... /ISSUED 131 PM MDT WED JUL 11 2012/ DISCUSSION...MAIN AREA OF CONVECTION HAS MOVED INTO WY THIS AFTN... HOWEVER...MONSOON MOISTURE REMAINS OVER THE FCST AREA. ISOLATED TO WIDELY SCATTERED TSTMS CAN STILL BE EXPECTED ACROSS THE AREA...DIMINISHING THIS EVENING. VERY LITTLE RAINFALL WITH THEE TSTMS...BUT QUITE A BIT OF LIGHTNING STRIKES. SEVERAL FIRE STARTS SO FAR...WITH TWO VISIBLE FROM THE OFFICE. MONSOON MOISTURE WILL BE DISPLACED TO THE EAST AND SOUTH OF THE AREA ON THU...SO ONLY LOOKING FOR ISOLD MOUNTAIN TSTMS THU AFTERNOON. BY FRI...MONSOON MOISTURE MOVES BACK IN FROM THE SOUTH. TSTMS WILL AGAIN DEVELOP BY LATE FRI MORNING...AND BECOME MORE NUMEROUS THRU THE AFTERNOON. THIS TREND WILL CONTINUE THRU SUNDAY. BY MON...THE NORTHERN STREAM UPPER LOW DROPS INTO WA. THE NORTHERN STREAM FLOW WILL RESULT IN LESS MOISTURE AND MORE MODERATE TEMPS. ONLY EXPECTING ISOLD MAINLY MTN TSTMS THRU WED. HEDGES AVIATION...CONVECTIVE THREAT CONTINUES THIS AFTERNOON INTO EARLY EVENING. AIRMASS SUPPORTS MIXED DRY/WET STORMS WITH POTENTIAL FOR GUSTY OUTFLOW WINDS TO ROUGHLY 45KTS. WEAK SHORTWAVE ROTATING NORTHEAST FROM SOUTHEAST OREGON MAY SPARK THUNDERSTORMS BY MID MORNING OVER CENTRAL MTNS INCLUDING KSUN BUT GREATEST THREAT WILL BE DURING THE AFTERNOON. AS WITH PREVIOUS DAYS...CONVECTION APPEARS TO DROP OFF AFTER SUNSET. THURSDAY WILL SEE MOSTLY SUNNY AND VFR CONDITIONS AT AREA AIRPORTS WITH ISOLATED MOUNTAIN THUNDERSTORMS. DMH/PRESTON FIRE WEATHER...RED FLAG WARNING TO REMAIN IN EFFECT THROUGH 9 PM THIS EVENING DUE TO THUNDERSTORMS ACROSS THE DISTRICT. THUNDERSTORMS CONTINUE TO DEVELOPED AND MOVE ACROSS THE AREA THIS AFTERNOON. SURFACE WINDS HAVE BEEN MORE EASTERLY THAN ORIGINALLY ANTICIPATED BUT SWITCH AROUND TO SOUTHWEST PRIOR TO THUNDERSTORMS...THUS ERRATIC BEHAVIOR TO INFLUENCE FIRE FIGHTING. GUSTY WINDS NEAR THUNDERSTORMS MAY REACH UP TO 45 MPH. DUE TO SWIFT NORTHEAST MOVEMENT OF STORMS AND DRY SURFACE RH...VERY LITTLE RAINFALL REACHING THE GROUND. THURSDAY APPEARS SIMILAR AGAIN WITH RESPECT TO THUNDERSTORM DEVELOPMENT OVER THE DISTRICT BUT TRENDING MORE ISOLATED AND OVER THE MOUNTAINS. A COUPLE FEATURES OF INTEREST MAY MAKE FOR A MORE INTERESTING END OF THE WEEK/WEEKEND. PAIR OF UPPER LOWS BEGINNING TO INCREASE MOISTURE SURGE THROUGH THE GREAT BASIN FOR FRIDAY THROUGH SUNDAY. SOUTHERN LOW OFF BAJA CALIFORNIA ALREADY SURGING MOISTURE NORTH THROUGH ARIZONA PER SAT IMAGERY WHILE NORTHERN LOW APPROACHES COAST AND IS PROGGED TO FURTHER DEEPEN SOUTHERLY REACH. MOISTURE SURGES INTO IDAHO FRIDAY THROUGH SUNDAY FOR INCREASED COVERAGE OF STORMS ALONG WITH BREAKDOWN OF UPPER RIDGE AS NORTHERN LOW EXERTS INFLUENCE ACROSS THE REGION. AT THIS POINT...EXPECT RED FLAG CONDITIONS EACH DAY SOMEWHERE WITHIN THE DISTRICT PENDING BEST CHANCES FOR THUNDERSTORM DEVELOPMENT. DMH/PRESTON && .PIH WATCHES/WARNINGS/ADVISORIES...NONE. &&
Hazardous weather outlook, Jul 11, 4:02 AM MDT, 23 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE POCATELLO ID 402 AM MDT WED JUL 11 2012 IDZ017>025-031-032-121015- EASTERN MAGIC VALLEY-SAWTOOTH MOUNTAINS-UPPER SNAKE HIGHLANDS- UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN- SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS- CACHE VALLEY/IDAHO PORTION-WASATCH MOUNTAINS/IDAHO PORTION- BIG AND LITTLE WOOD RIVER REGION-LOST RIVER/PAHSIMEROI- 402 AM MDT WED JUL 11 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO. .DAY ONE...TODAY AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED TODAY OVER MOST OF EASTERN IDAHO. THESE STORMS ARE EXPECTED TO PRODUCE BRIEF HEAVY RAIN AND GUSTY OUTFLOW WINDS. HIGHER THAN NORMAL DAYTIME TEMPERATURES WILL CONTINUE WITH HIGHS APPROACHING 100 DEGREES IN THE SNAKE RIVER PLAIN. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS ARE EXPECTED ALMOST EVERY DAY WITH THE POSSIBLE EXCEPTION OF THURSDAY. STORMS ARE EXPECTED TOR PRODUCE BRIEF HEAVY RAIN AND GUSTY OUTFLOW WINDS...ESPECIALLY OVER HIGHER TERRAIN...INTO AT LEAST EARLY NEXT WEEK. ABOVE NORMAL TEMPERATURES WILL CONTINUE THROUGH FRIDAY WITH HIGH TEMPERATURES NEAR 100 DEGREES. TEMPERATURES WILL MODERATE SOMEWHAT OVER THE WEEKEND WITH INCREASED CLOUD COVER. .SPOTTER INFORMATION STATEMENT... WE ASK TRAINED SPOTTERS AND CITIZENS TO REPORT SIGNIFICANT WEATHER CONDITIONS WHEN IT IS SAFE TO DO SO. THESE CONDITIONS MAY INCLUDE HAIL...TORNADOES...STRONG WIND...DUST STORMS...SNOWFALL... EXTREME COLD TEMPERATURES...FREEZING RAIN OR HEAVY RAIN...DENSE FOG...AND FLOODING OR ICE JAMS. INFORMATION ABOUT THESE HAZARDOUS CONDITIONS SHOULD BE CALLED INTO YOUR NATIONAL WEATHER SERVICE OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR 208-233-0834.
The office that day
Everything else NWS Pocatello, ID issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 12, 2:20 PM MDT | Fire Weather Watch | PIH | Bannock, Bear Lake, Bonneville, Butte, Caribou, Clark and 8 more | 13 hr |
Nearby
Red Flag Warnings in Idaho, 2012Every red flag warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.